The stability of linear systems with perturbed argument
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 67-72
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1975_5_a9,
author = {V. P. Skripnik},
title = {The stability of linear systems with perturbed argument},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {67--72},
year = {1975},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1975_5_a9/}
}
V. P. Skripnik. The stability of linear systems with perturbed argument. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 5 (1975), pp. 67-72. http://geodesic.mathdoc.fr/item/IVM_1975_5_a9/